Share Facebook
Crohn's Disease Forum » Treatment » Humira/Adalimumab » Withdrawal Symptoms from Humira?


05-07-2016, 05:39 PM   #1
SHS
 
SHS's Avatar
 
Join Date: May 2016

My Support Groups:
Withdrawal Symptoms from Humira?

Hi everybody. Just joined group. Wondering if anyone can relate to what I think are Humira withdrawal symptoms. My 17 yr old son had partial small bowel resection one month ago, so he has been temporarily off his Humira weekly injection for about one month. Healing nicely from surgery, but just a few days ago he started having terrible nausea, agitation, headache, weakness. No pain, no issues with pooping. To me symptoms seem like those he'd get when he was taking the medicine every two weeks and was ready for a shot. Those symptoms went away when he switched to weekly shots. Doctors always say it is breakthrough disease, and never discuss the issue of Humira withdrawal symptoms, but that is what I am witnessing. Anyone else have this experience on Humira? He's supposed to wait a few more weeks to begin taking it again.
Reply

Crohn's Disease Forum » Treatment » Humira/Adalimumab » Withdrawal Symptoms from Humira?
Thread Tools


All times are GMT -5. The time now is 04:38 AM.
Copyright 2006-2017 Crohnsforum.com